The decidability of the equivalence problem for polynomially bounded DOL sequences
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 11 (1977) no. 1, pp. 17-28.
@article{ITA_1977__11_1_17_0,
     author = {Karhum\"aki, Juhani},
     title = {The decidability of the equivalence problem for polynomially bounded {DOL} sequences},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {17--28},
     publisher = {Centrale des revues, Dunod-Gauthier-Villars},
     address = {Montreuil},
     volume = {11},
     number = {1},
     year = {1977},
     zbl = {0359.68086},
     mrnumber = {464724},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1977__11_1_17_0/}
}
TY  - JOUR
AU  - Karhumäki, Juhani
TI  - The decidability of the equivalence problem for polynomially bounded DOL sequences
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1977
DA  - 1977///
SP  - 17
EP  - 28
VL  - 11
IS  - 1
PB  - Centrale des revues, Dunod-Gauthier-Villars
PP  - Montreuil
UR  - http://www.numdam.org/item/ITA_1977__11_1_17_0/
UR  - https://zbmath.org/?q=an%3A0359.68086
UR  - https://www.ams.org/mathscinet-getitem?mr=464724
LA  - en
ID  - ITA_1977__11_1_17_0
ER  - 
Karhumäki, Juhani. The decidability of the equivalence problem for polynomially bounded DOL sequences. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 11 (1977) no. 1, pp. 17-28. http://www.numdam.org/item/ITA_1977__11_1_17_0/

1. K. Culik , II, On the Decidability of the Sequence Equivalence Problem for DOL-Systems, Manuscript, 1975. | MR 495228

2. A. Ehrenfeucht and G. Rozenberg, DOL-Systems with Rank, Lecture Notes in Computer Science, Springer, Vol. 15, 1974, pp. 136-141. | MR 428816 | Zbl 0293.68063

3. S. Ginsburg, The Mathematical Theory of Context-Free Languages, McGraw-Hill, New York, 1966. | MR 211815 | Zbl 0184.28401

4. G. Herman and G. Rozenberg, Developmental Systems and Languages, North-Holland, Amsterdam, 1975. | MR 495247 | Zbl 0306.68045

5. K. P. Lee and G. Rozenberg, The Length Sets of DOL Languages Are Uniformely Bounded, Information Processing Letters, Vol. 2, 1974, pp. 185-188. | MR 431803 | Zbl 0282.68037

6. M. Nielsen, On the Decidability of Some Equivalence Problems For DOL-Systems, Information and Control, Vol. 25, 1974, pp. 166-193. | MR 345455 | Zbl 0284.68065

7. Problem book. Unusual Automata Theory, January 1972, Dept. of Computer Science, Univ. of Aarhus, Tech. Report DAIMI PB-15, 1973, pp. 14-26.

8. G. Rozenberg and A. Salomaa, The Mathematical Theory of L Systems, in J. T. Tou (éd.), Advances in Information Systems Science, Plenum Press, New York, Vol. 6, 1976, pp. 161-206. | MR 471464 | Zbl 0365.68072

9. L. G. Valiant, The Equivalence Problem for DOL Systems and its Decidability for Binary Alphabets, Manuscript, 1975.